PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998-1999 | 25 | 4 | 463-472
Tytuł artykułu

Multivariate negative binomial distributions generated by multivariate exponential distributions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We define a multivariate negative binomial distribution (MVNB) as a bivariate Poisson distribution function mixed with a multivariate exponential (MVE) distribution. We focus on the class of MVNB distributions generated by Marshall-Olkin MVE distributions. For simplicity of notation we analyze in detail the class of bivariate (BVNB) distributions. In applications the standard data from [2] and [7] and data concerning parasites of birds from [4] are used.
Rocznik
Tom
25
Numer
4
Strony
463-472
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-04-29
Twórcy
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] G. E. Bates and J. Neyman, Contributions to the theory of accident proneness, I. An optimistic model of the correlation between light and severe accidents, Univ. Calif. Publ. Statist. 1 (1952), 215-254.
  • [2] C. B. Edwards and J. Gurland, A class of distributions applicable to accidents, J. Amer. Statist. Assoc. 56 (1961), 503-517.
  • [3] I. Kopocińska, B. Kopociński and A. Okulewicz, Mixed negative binomial distributions in analysis of the number of parasitic nematodes in blackbird (Turdus merula L.), in: Proceedings of Third National Conference on Applications of Mathematics to Biology and Medicine (Mądralin, 1997), 25-31.
  • [4] B. Kopociński, E. Lonc and M. Modrzejewska, Fitting a modified binomial model, to distribution of avian lice Phthiraptea: Mellophaga) parasiting on pheasant Phasianus colchicus L.), Acta Parasitologica 43 (1988), 81-85.
  • [5] E. Lonc, A. Okulewicz and I. Kopocińska, Estimation of distribution parameters of some avian parasites, Wiad. Parazytol. 43 (1997), 185-193.
  • [6] A. W. Marshall and I. Olkin, A multivariate exponential distribution, J. Amer. Statist. Assoc. 62 (1967), 30-44.
  • [7] K. Subrahmaniam and K. Subrahmaniam, On the estimation of the parameters in the bivariate negative binomial distribution, J. Roy. Statist. Soc. 35 (1973), 131-146.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv25i4p463bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.